T Nation

For the Love of Deadlifts, Drugs, and Vomiting


#1

I’m 213 pounds
<23% bf (last checked 3 weeks ago & i definitely got tighter…for now… i expect water to come in soon)
Last week I started my new cycle (not my first) and it looks like this…
Anadrol @ 350mg/week/6 weeks
Test E @ 500mg/week/12 weeks
Tren E @ 600mg/week/ 10 weeks
HCG @ 1000ius/week/ 12 weeks
Arimidex @ 50mcg/week/ 10 weeks

Goal is to dramatically increase strength and work on isolation to movements to stay symmetrical (Power-Bodybuilding)

For the past week I’ve been waking up with the feeling of nausea but i force feed myself because i know i must eat. I still dont feel like eating at lunch but again i force myself to.

Questions- Are any of the compounds above causing this?

Today I took Anadrol and then 2 hours later I went to deadlift (8x8 @ 385lbs) weight felt light but I wasn’t feeling well i then went on to vomit (which i dont mind) but my only concern is this. Did my anadrol come out with the vomit?

Eventually (if the nausea is caused by the compounds) will apatite increase over time?

My sleep has been suffering perhaps because of the tren. Could this be a culprit to letting my immune system dive down and allowing me to just simply become sick?


#2

anadrol totally ruined my appetite and made me feel sick as a dog. It could well be that. It’s pretty notorious for it.


#3

I split my doses in half so 25mg in the AM and 25mg before my workout usually around 4PM. I feel a lot better doing this. It’s all about trial and error. Thanks for your response